MENU

You are here

Publications

Export 1539 results:
Journal Article
Agrachev AA, Rizzi L, Silveira P. On conjugate times of LQ optimal control problems. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7227
Mondino A. The Conformal Willmore Functional: A Perturbative Approach. Journal of Geometric Analysis [Internet]. 2013 ;23:764–811. Available from: https://doi.org/10.1007/s12220-011-9263-3
Malchiodi A. Conformal Metrics with Constant Q-Curvature. SIGMA 3 (2007) 120 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2605
Gover RR, Canzani Y, Jakobson D, Ponge R, Malchiodi A. Conformal invariants from nodal sets. I. negative eigenvalues and curvature prescription. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35128
Boarotto F. Conformal Equivalence of 3D Contact Structures on Lie Groups. Journal of Dynamical and Control Systems [Internet]. 2016 ;22:251–283. Available from: https://doi.org/10.1007/s10883-015-9273-8
Lucardesi I, Morandotti M, Scala R, Zucco D. Confinement of dislocations inside a crystal with a prescribed external strain. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35247
Lo Giudice A, Cacciola S, Donten-Bury M, Dumitrescu O, Park J. Cones of divisors of blow-ups of projective spaces. Le Matematiche (Catania), volume 66, Issue no.2, (2011), pages : 153-187 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6613
Mahmoudi F, Malchiodi A. Concentration on minimal submanifolds for a singularly perturbed Neumann problem. Adv. Math. 209 (2007) 460-525 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2013
Bonheure D, Di Cosmo J, Mercuri C. Concentration on circles for nonlinear Schrödinger–Poisson systems with unbounded potentials vanishing at infinity. Communications in Contemporary Mathematics [Internet]. 2012 ;14:1250009. Available from: https://doi.org/10.1142/S0219199712500095
Garcia Azorero J, Malchiodi A, Montoro L, Peral I. Concentration of solutions for some singularly perturbed mixed problems. Part I: existence results. Arch. Ration. Mech. Anal. 196 (2010) 907-950 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3406
Garcia Azorero J, Malchiodi A, Montoro L, Peral I. Concentration of solutions for some singularly perturbed mixed problems: Asymptotics of minimal energy solutions. Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010) 37-56 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3409
Dipierro S. Concentration of solutions for a singularly perturbed Neumann problem in non-smooth domains. Annales de l'I.H.P. Analyse non linéaire [Internet]. 2011 ;28:107-126. Available from: http://www.numdam.org/item/AIHPC_2011__28_1_107_0
Dipierro S. Concentration of solutions for a singularly perturbed mixed problem in non-smooth domains. Journal of Differential Equations [Internet]. 2013 ;254:30 - 66. Available from: http://www.sciencedirect.com/science/article/pii/S0022039612003312
Ianni I, Vaira G. On concentration of positive bound states for the Schrödinger-Poisson problem with potentials. Advanced nonlinear studies. 2008 ;8:573–595.
Bianchini S, Marconi E. On the concentration of entropy for scalar conservation laws. Discrete & Continuous Dynamical Systems - S [Internet]. 2016 ;9:73. Available from: http://aimsciences.org//article/id/ce4eb91e-9553-4e8d-8c4c-868f07a315ae
Mahmoudi F, Malchiodi A. Concentration at manifolds of arbitrary dimension for a singularly perturbed Neumann problem. Atti Accad. Naz Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 17 (2006) 279-290 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2170
Malchiodi A. Concentration at curves for a singularly perturbed Neumann problem in three-dimensional domains. Geometric and Functional Analysis 15 (6) 1162-1222 (2005) [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4866
Malchiodi A. Concentrating solutions of some singularly perturbed elliptic equations. Front. Math. China 3 (2008) 239-252 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2657
Facchetti G, Iacono G, Altafini C. Computing global structural balance in large-scale signed social networks. Proceedings of the National Academy of Sciences of the United States of America. Volume 108, Issue 52, 27 December 2011, Pages 20953-20958 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6426
Fedeli L. Computer simulations of phase field drops on super-hydrophobic surfaces. Journal of Computational Physics [Internet]. 2017 ;344:247 - 259. Available from: http://www.sciencedirect.com/science/article/pii/S002199911730356X
Pitton G, Quaini A, Rozza G. Computational reduction strategies for the detection of steady bifurcations in incompressible fluid-dynamics: Applications to Coanda effect in cardiology. Journal of Computational Physics. 2017 ;344:557.
Dal Maso G. Comportamento asintotico delle soluzioni di problemi di Dirichlet. Bollettino della Unione Matematica Italiana A. Volume 7, Issue SUPPL. 11 part 2, June 1997, Pages 253-277 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6438
Jean F, Prandi D. Complexity of Control-Affine Motion Planning. SIAM Journal on Control and Optimization [Internet]. 2015 ;53:816-844. Available from: https://doi.org/10.1137/130950793
Bruzzo U, Pioli F. Complex Lagrangian embeddings of moduli spaces of vector bundles. Differential Geom. Appl. 14 (2001) 151-156 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/2885
Maggiani GBattista, Scala R, Van Goethem N. A compatible-incompatible decomposition of symmetric tensors in Lp with application to elasticity. Mathematical Methods in the Applied Sciences [Internet]. 2015 ;38:5217-5230. Available from: https://onlinelibrary.wiley.com/doi/abs/10.1002/mma.3450

Pages

Sign in